# SDR DL72S992803

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408DA
- Make and model: Boeing 727232
- Aircraft serial: 21152
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545672
- Condition: Cracked
- Location: Bs 680 - 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN FS 360 & 740 REVEALED CRACK INDICATIONS.  INTERNAL MFEC INSPECTION OF THE 4R LAP SPLICE BETWEEN FS 680 & 740 CONFIRMED 7 CRACKS IN THE LOWER FASTENER ROW OF THE LOWER   SKIN ALONG THE LENGTH OF THE PANEL.  THE SKIN LAP WAS CUT OUT OVER THE PANEL LENGTH AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 368980-14AD.
